Representations of the group of smooth mappings from a manifold $X$ into a compact Lie group
Doklady Akademii Nauk, Tome 232 (1977) no. 4, pp. 745-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_4_a2,
author = {A. M. Vershik and I. M. Gel'fand and M. I. Graev},
title = {Representations of the group of smooth mappings from a manifold $X$ into a compact {Lie} group},
journal = {Doklady Akademii Nauk},
pages = {745--748},
year = {1977},
volume = {232},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_4_a2/}
}
TY - JOUR AU - A. M. Vershik AU - I. M. Gel'fand AU - M. I. Graev TI - Representations of the group of smooth mappings from a manifold $X$ into a compact Lie group JO - Doklady Akademii Nauk PY - 1977 SP - 745 EP - 748 VL - 232 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1977_232_4_a2/ LA - ru ID - DAN_1977_232_4_a2 ER -
%0 Journal Article %A A. M. Vershik %A I. M. Gel'fand %A M. I. Graev %T Representations of the group of smooth mappings from a manifold $X$ into a compact Lie group %J Doklady Akademii Nauk %D 1977 %P 745-748 %V 232 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1977_232_4_a2/ %G ru %F DAN_1977_232_4_a2
A. M. Vershik; I. M. Gel'fand; M. I. Graev. Representations of the group of smooth mappings from a manifold $X$ into a compact Lie group. Doklady Akademii Nauk, Tome 232 (1977) no. 4, pp. 745-748. http://geodesic.mathdoc.fr/item/DAN_1977_232_4_a2/